KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11423

Title: A Two-Dimensional Chebyshev Wavelet Method for Solving Partial Differential Equations
Authors: Barnes, Benedict
Boateng, Francis Ohene
Ackora-Prah, Joseph
Osei-Frimpong, E.
Keywords: A two-dimensional Chebyshev wavelet method
Separated wavelet coefficient
Chebyshev wavelet function
Issue Date: 2016
Publisher: Mathematical Theory and Modeling
Citation: Mathematical Theory and Modeling; Vol.6 No.8. 2016
Abstract: In this paper, we introduce a two-dimensional Chebyshev wavelet method (TCWM) for solving partial di erential equations (PDEs) in L2(R) space. In this method, the spatial variables appearing in the PDE each has its own kernel, as well as wavelet coe cient for approxi- mating the unknown solution of the equation. The approximated solu- tion of the equation is fast and has higher number of vanishing moments as compared to the Chebyshev wavelet method with only one wavelet coe cient for two or more separated kernels for the variables appearing in the PDE.
Description: An article published in Mathematical Theory and Modeling; Vol.6 No.8. 2016
URI: http://hdl.handle.net/123456789/11423
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
32176-35068-1-PB.pdf2 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback